# SDR SIMA200412107

- Difficulty date: April 29, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING, CREW REPORTED SMOKE AND ELECTRICAL ODOR IN COCKPIT.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT WAS RAN ON GROUND WITH PACKS ON AND NO SMOKE REPORTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200406986)
